MAUDE Adverse Event Report: ICU MEDICAL INC. CATH LAB KIT

ICU MEDICAL INC. CATH LAB KIT
Model Number 46098-75
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the mfg.Lot build database for the reported lot# 3407711 (mfg.03/2017) showed (b)(4) units were mfg., tested, inspected and released.There were no exception documents generated during the lot build.The 46098-75 kit device/components were pre-tested/primed prior to placement, at a unspecified time the product issue (particulate) was detected by attending clinician.The device was removed/replaced.Although there was an unscheduled device change out there was no critical delay in therapy; no change in pts.Baseline condition and or no emergent medical treatments and or interventions were required.The involved device/component were not returned for analysis and confirmation.The exact cause(s) of the reported event is unknown.
 
Event or Problem Description
Voluntary event report mw 5070799 received reporting particulate issue(s) with use of one 46098-75 cath lab kit.The mw 5070799 report describes the (b)(6) 2017 event as follows ".During a procedure, the physician noted a small piece of plastic in the fluid after he had pulled back on the syringe which was attached to the manifold.Origin of the plastic is unk but may have originated in the manifold.Syringe appears intact." although additional event information and device return status were requested facility had no additional event information or the location / status of the involved device.

Brand Name
CATH LAB KIT
Common Device Name
CATH LAB KIT
Manufacturer (Section D)
ICU MEDICAL INC.
4455 atherton dr.
salt lake city UT 84123
MDR Report Key6909395
Report Number2025816-2017-00181
Device Sequence Number717600
Product Code DQO
UDI-Device Identifier00887709049628
UDI-Public00887709049628
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K052865
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/01/2020
Device Model Number46098-75
Device Catalogue Number46098-75
Device Lot Number3407711
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date10/03/2017
Patient Sequence Number1